# SDR AWXA960322

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGAPW
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465114
- Condition: Damaged
- Location: Nr 2 Le Flap
- Part time: 40,057 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ICT/PHX - FLT 1103 - LOSS OF A-SYSTEM HYDRAULIC FLUID.  CONTRACT MAINTENANCE FOUND NR 2 LEADING EDGE SLAT ACTUATOR DAMAGED.  REMOVED AND REPLACED ACTUATOR PER R3M27020.  OP CHECK NORMAL.  INSPECTED HYDRAULIC FILTERS PER MM 2911-0.  NO CONTAMINATION FOUND.  PHX MAINTENANCE RE-INSPECTED INSTALLATION PER BMM 27.  OK FOR SERVICE.  PART TOTAL CYCLES, 34,587.  (X)
